Please use this identifier to cite or link to this item: http://hdl.handle.net/1/543
Title: On The Maximum Modulus of a Polynomial
Authors: Dar, Bilal
Abdullah, Mir
Dawood, Q. M.
Shiekh, M.I.
Ali, Mir Ahsan
Keywords: Polynomial
Zeros
Maximum modulus
Mathematics Subject Classification (2010): 30A10
30C10
30D15
Issue Date: 30-Mar-2015
Publisher: Chitkara University Publications
Abstract: Let P(z) be a polynomial of degree n not vanishing in |z| < k where k > = 1. It is known that MaxPzRkRkRkRMaxPzzRnnnnz|||||()||()|=>=≤+()+()++()+()−1111RRRkRkMinPznnzk−++=1|||()|. In this paper, we obtain a refinement of this and many other related results.
URI: http://dspace.chitkara.edu.in/xmlui/handle/1/543
http://hdl.handle.net/1/543
ISSN: Print 2278-9561
Online 2278-957X
Appears in Collections:MJIS Volume 3 Number 2 (March - 2015)

Files in This Item:
File Description SizeFormat 
32011_MJIS_Bilal.pdf150.79 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.